# SDR SWIA201642447

- Difficulty date: July 28, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 38,884 hours, 32,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, INBD FLAP OTBD CENTER VANE CAP CHAFED.  REPLACED THE VANE CAP IAW SRM AND EA.
